Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 721537, 11 pages
http://dx.doi.org/10.1155/2014/721537
Research Article

Robust Switched Control Design for Nonlinear Systems Using Fuzzy Models

1Department of Academic Areas of Jataí, Federal Institute of Education, Science and Technology of Goiás (IFG), Campus Jataí, 75804-020 Jataí, GO, Brazil
2Department of Electrical Engineering, Univ Estadual Paulista, Campus of Ilha Solteira (UNESP), 15385-000 Ilha Solteira, SP, Brazil
3Department of Academic Areas of Januária, Federal Institute of Education, Science and Technology of Norte of Minas Gerais (IFNMG), Campus Januária, 39480-000 Januária, MG, Brazil

Received 14 March 2014; Revised 8 May 2014; Accepted 22 May 2014; Published 19 June 2014

Academic Editor: Guangming Xie

Copyright © 2014 Wallysonn Alves de Souza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wallysonn Alves de Souza, Marcelo Carvalho Minhoto Teixeira, Máira Peres Alves Santim, Rodrigo Cardim, and Edvaldo Assunção, “Robust Switched Control Design for Nonlinear Systems Using Fuzzy Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 721537, 11 pages, 2014. doi:10.1155/2014/721537